Volume 14, Number 2, 2018

Yue Zhang, Zhi-Qiang Jia and Chun-Gang Zhu
Error bounds for polynomial minimization over the hypercube-simploids

Tran Ngoc Thang, Nguyen Thi Bach Kim and Do Xuan Hung
An outcome-space normal cone method for generalized concave multiplicative problems

Gang Wang, Guanglu Zhou and Louis Caccetta
Sharp Brauer-type eigenvalue inclusion theorems for tensors

Javad Tayyebi and Massoud Aman
Inverse eccentric vertex problem on trees

Xun Qian and Li-Zhi Liao
Analysis of the primal affine scaling continuous trajectory for convex programming

Mingbin Feng, John E. Mitchell, Jong-Shi Pang, Xin Shen and Andreas Wächter
Complementarity Formulations of ℓ0-norm Optimization

Youcheng Lou and Shouyang Wang
Distributed algorithms for computing the minimum error of φ-optimal solutions in multi-objective optimization

W. Hare and M. Jaberipour
Adaptive interpolation strategies in derivative-free optimization: a case study

Yihong Xu and Zhenhua Peng
Higher-order Kuhn-Tucker optimality conditions for set-valued optimization

Xuewen Mu and Yaling Zhang
An alternating directions method of multipliers for convex quadratic second-order cone programming

yokohama publishers